MAUDE Adverse Event Report: ZIMMER GMBH NCB, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 18 HOLES, 355 MM; TRAUMA IMPLANT

ZIMMER GMBH NCB, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 18 HOLES, 355 MM; TRAUMA IMPLANT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a revision surgery due to ncb periprosthetic femur plate fracture, approximately 4 months after implantation.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Radiographs were provided and reviewed by a radiologist.Two views of the right femur demonstrate lateral plate and screw fixation device which has fractured along its mid component with a fractured screw also seen.Incomplete evaluation of what appears to be a right total hip arthroplasty.With the available information a definitive root cause could not be identified.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information at this time.

Brand Name
NCB, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 18 HOLES, 355 MM
Common Device Name
TRAUMA IMPLANT
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18905995
Report Number0009613350-2024-00096
Device Sequence Number7886926
Product Code HRS
UDI-Device Identifier00889024292864
UDI-Public(01)00889024292864(17)321010(10)3128281
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number0202264018
Device Lot Number3128281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale